Max Strength PE Phenylephrine HCl 10mg Non Drowsy Nasal Decongestant - Allergy Sinus Congestion Relief Compare to Sudafed PE Decongestant Tablets - Sinus Decongestants for Adults (100 Count)
MAXIMUM STRENGTH: COMPARE TO SUDAFED PE - Target nasal congestion directly with our generic nasal decongestant tablets. Tiny easy-to-swallow red tablets provide powerful support to clear your nasal passages for easier breathing. Compare to the active ingredient in popular OTC brands.
PHENYLEPHRINE HCL 10 MG TABLETS - Contains phenylephrine HCl, a potent nasal decongestant. Phenylephrine (10mg) is widely used in over-the-counter medications for its ability to constrict blood vessels in the nasal passages, reducing swelling and congestion.
BEAT CONGESTION TO BREATHE EASIER - Our sinus medicine is formulated for sinus pressure relief and can help with common symptoms like runny nose. By reducing congestion, you can breathe better or deeper during the day and night as you recover back to full health
NON-DROWSY FORMULA - Many sinus pills are only suitable for nighttime use, but our non-drowsy formula allows you to get the congestion relief you need without feeling sleepy. Stay alert and active all day long, so you can carry on with your tasks uninterrupted.
QUALITY YOU CAN TRUST - Nuvicare Max Strength Nasal Decongestant PE is produced in a facility that meets stringent quality and safety standards. Trust Nuvicare for reliable and effective OTC solutions at generic value, and receive only the highest quality products for your health needs.